Pacific Journal of Mathematics

Bounded functions in the little Bloch space.

Christopher J. Bishop

Article information

Source
Pacific J. Math., Volume 142, Number 2 (1990), 209-225.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102646342

Mathematical Reviews number (MathSciNet)
MR1042042

Zentralblatt MATH identifier
0726.30028

Subjects
Primary: 30D45: Bloch functions, normal functions, normal families
Secondary: 30D55 46E15: Banach spaces of continuous, differentiable or analytic functions 46J15: Banach algebras of differentiable or analytic functions, Hp-spaces [See also 30H10, 32A35, 32A37, 32A38, 42B30]

Citation

Bishop, Christopher J. Bounded functions in the little Bloch space. Pacific J. Math. 142 (1990), no. 2, 209--225. https://projecteuclid.org/euclid.pjm/1102646342


Export citation

References

  • [1] J. M. Anderson, On division by innerfactors, Comment. Math. Helv., 54 (1979), 309-317.
  • [2] J. M. Anderson, Blochfunctions: the basic theory, in Operatorsand function theory, ed. by S.C. Power, NATO ASI Series C, D. Reidel, Boston, 1985.
  • [3] J. M. Anderson, J. Clunie and Ch. Pommerenke, On Blochfunctions and normal functions, J. Reine Angew. Math., 270 (1974), 12-37.
  • [4] S.Axler, TheBergman space,theBlochspace andcommutators of multiplication operators,Duke Math. J.,53 (1986),315-332.
  • [5] S.Axler andP.Gorkin, Algebrason thedisk anddoubly commuting multiplica- tion operators,Trans. Amer. Math. Soc, 309 (1988),711-723.
  • [6] C.J. Bishop,An infinite Blaschkeproduct in3,preprint.
  • [7] L. Carleson, Estimates of harmonic measure, Ann.Acad. Sci.Fenn., 7 (1982), 25-52.
  • [8] J. J. Carmona, J. Cufi and Ch.Pommerenke, On the angular boundedness of Blochfunctions, preprint.
  • [9] J. B. Conway, Functions of one Complex Variable,GTM 11, Springer-Verlag, Berlin,1978.
  • [10] P.L. Duren, H.S. Shapiro andA. L. Shields, Singular measures and domains not ofSmirnov type, Duke Math. J.,33 (1966),247-254.
  • [11] J. B. Garnett, Bounded Analytic Functions, AcademicPress, New York,1981.
  • [12] G.J. Hungerford, Boundaries of smooth sets andsingular sets of Blaschke prod- ucts in thelittle Bloch class,thesis,CaliforniaInstitute of Technology, Pasadena, California, 1988.
  • [13] J. P.Kahane, Trois notes surlesensembles parfait lineaires, Enseigement Math., 15(1969), 185-192.
  • [14] M.V. Keldys andM.A. Lavrentiev,Surlarepresentation conforme desdomains limites par des courbes rectifiables, Ann.Sci.de lcole Nor. Sup., 54 (1937), 1-38.
  • [15] G.Piranian, Two monotonic, singular,uniformly almost smooth functions, Duke Math. J., 33(1966),255-262.
  • [16] Ch.Pommerenke, On univalentfunctions, Bloch functions and VMOA, Math. Ann., 236(1978), 199-208.
  • [17] D.Sarason,Functions of vanishing mean oscillation, Trans. Amer. Math.Soc, 207(1975), 391-405.
  • [18] D.Sarason, Blaschkeproducts in &o, in Linear and complex analysis problem book, ed. by V. P.Havin, S.V. Hruscevand N.K.Nikoskii,Lecture Notes in Math., vol. 1043, Springer-Verlag, Berlin, 1984.
  • [19] H.S.Shapiro, Monotonic singularfunctions of highsmoothness, Michigan Math. J., 15(1968),265-275.
  • [20] F.Spitzer,Principles of Random Walk, GTM34,Springer-Verlag,Berlin, 1976.
  • [21] K.Stephenson, Construction of an innerfunction in thelittle Bloch space, Trans. Amer. Math. Soc,308 (1988),713-720.
  • [22] A. Zygmund, Trigonometric Series, Cambridge University Press, Cambridge, 1959.